# SDR USAABA08023

- Difficulty date: July 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

MAD - FLT 740 EN ROUTE PHL TO MAD.  DURING APPROACH, THE TRAILING EDGE FLAPS WOULD NOT EXTEND.  THE LEADING EDGE FLAPS OPERATED NORMALLY.  THE FLIGHT MADE A MISSED APPROACH AND THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO TORQUE LIMITER INDICATORS TRIPPED.  PERFORMED OPERATIONAL CHECKS AND FOUND OK.  OK FOR CONTINUED SERVICE.  (S)
